# SDR UPS07451134

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Bs 420
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT ON MCD AT STA 420 LT DOES NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT/BATTERY ASSY WITH REF TO MM 33-51 51-07.  OPS CHECK GOOD PER SAME.
